# SDR COEA2016031631911

- Difficulty date: March 16, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S53173108200
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: COCKPIT FLOOR PANEL 211FF HAS AREAS OF LEVEL 2 CORROSION ON TOP SURFACE.  REPLACED PANEL WITH OEM PART.
